# SDR CALA2024120603029

- Difficulty date: November 26, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 52,292 hours, 18,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD071701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK M1671 FAIL ON FUNCTIONAL CHECK ( REF. AAR NR 1000019526). REMOVED AND REPLACED BATTERY PACK M1671 IAW B737 AMM33-51-06-960 -805 TEST PASS GOOD.(WORK ACCOMPLISHED BY TECH 79 AND AAR QC A-7 5 V938209)
